# SDR SWAA2017010510979

- Difficulty date: December 26, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 34,956 hours, 20,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 273A9110
- Condition: Corroded
- Location: Bs 640-650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM ANGLE CORRODED BETWEEN BS 640 TO 650.   REPAIRED THE ANGLE IAW EA.
